# SDR 2004FA0000830

- Difficulty date: August 12, 2004
- Submitted: October 21, 2004
- Operation: General aviation
- Aircraft: N109WF
- Make and model: Agusta A109
- Aircraft serial: 7298
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Adapter
- Part number: 230397911
- Part serial: 67548
- Condition: Sheared
- Location: Nr 2 Compressor
- Part time: 2,961 hours
- Component: Compressor, Allsn
- Component part number: 6894171
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PILOT HEARD MUFFLED BANG AND EXPERIENCED YAWING OF FUSELAGE WITH RELATED HIGH TOT INDICATION OF NR 2 ENG.  ENGINE SHUT DOWN AND EMERGENCY LANDING CARRIED OUT.  AC RECOVERED BY ROAD TO MAINT FACILITY.  INVESTIGATION REVEALED MINOR DEBRIS ON ACCESSORY GB, CHIP DETECTOR AND COMPRESSOR/ POWER TURBINE SPINS FREELY BY HAND BUT, WITH COMPRESSOR TURNING ACCESSORY DRIVES DO NOT ROTATE.  ENG MODULES SEPARATED AND COMPRESSOR ADAPTOR FOUND SHEARED.  ALERT BULLETIN HAS NOT BEEN COMPLIED WITH ON THIS ENGINE AND MFG MAY SET AN OPER TIME LIMIT.
